Coherent pulsations in a laser employing inhomogeneously broadened line
Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 853-857
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_4_a19,
author = {K. V. Vladimirskii and A. A. Norvaishas},
title = {Coherent pulsations in a laser employing inhomogeneously broadened line},
journal = {Doklady Akademii Nauk},
pages = {853--857},
year = {1990},
volume = {310},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a19/}
}
K. V. Vladimirskii; A. A. Norvaishas. Coherent pulsations in a laser employing inhomogeneously broadened line. Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 853-857. http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a19/